

Draft - v.4

PSSDC MEETING AGENDA

THURSDAY, FEBRUARY 22nd, 2018

Morning Session: Hyatt Regency Toronto Hotel

8:30 A.M. – 12:00 P.M. EST

Meeting Room: Regency Ballroom (ABC)

Afternoon Session: OFFSITE Behavioural Economics in Action at Rotman (BEAR) (1:00 p.m. travel to Rotman)

1:30 – 3:30 p.m. EST

#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
1	8:30- 8:50 a.m.	<u>Administrative</u> <u>Matters</u>	Welcome by PSSDC Co-Chairs		Intro: Natasha Clarke
	(20 min)		 Objectives: A) Approval of Record of Decision from October 5th, 2017 in-person meeting, Charlottetown. (TAB 1A) 	For approval	Co-Chairs: Heather Sheehy Natasha Clarke
			 B) Acceptance of February 22nd, 2018 Meeting Agenda (TAB 1B) 	For approval	
			C) Review of PSSDC Action Items from previous meetings (TAB 1C)	For review	
			 D) Treasurer's report (TAB 1D) PSSDC Financial Status Report Call for new Treasurer (Aug. 2018) 	For information	Linda Maljan, PSSDC Treasurer
			E) Extension of P/T PSSDC Co-Chair's position (TAB 1E)	For Decision	Natasha Clarke

BREAKFAST: 7:30 A.M. – 8:25 A.M. (Regency Ballroom F)



2	8:50 -	Client Centric	Service Network Collaboration		Intro: Heather
2	9:30 a.m.	<u>Services</u>	Working Group		Sheehy
	5.50 a.m.	00141063			Cheeny
	(40 min)		Objectives:		SNC Working
					Group Co-
			i) Progress report on	For discussion /	Chairs
			Questionnaire and Partnership	feedback	Rob Horwood
			Guide		Annette
					Vermaeten
			ii) Discussion on the Geo Mapping		Vonnaoton
			Tool related to further direction		
			from PSSDC around the tool and		
			about exploring public facing		
			version.		
			iii) Service Network Collaboration		
			Co-Chairs to share insights on a		
			transformation story that is		
			happening in terms of service		
			integration already across the		
			country.		
3	9:30 -	Service to	Service to Business Community of		Intro: Natasha
	9:55	Business	Practice		Clarke
	a.m.				
			Objective:	For discussion /	
	(25 min)		 Progress report related to 	feedback	S2B CoP Co-
			Development of the Business		Chairs:
			Number (BN) Playbook		Anne Matthews
			 Update on potential EBS pilots 		Chris Laverdure
	9:55 – 10:10 a.m.		BREAK		
4	10:10 –	Data Driven	Data Driven Intelligence (DDI)		Intro: Heather
	10:40	Intelligence			Sheehy
	a.m.		Objective:	For discussion /	
				feedback	DDI Lead:
	(30 min)		Progress report on action item related to:		Guy Gordon
			Progress report on a scope of work		
			(identify priority areas) for DDI		
			 Development of a Pan-Canadian 		
			'e-vulnerability index'		
			Update on DDI repository on		
			GCCollab and Community of Practice		
			Consideration of a DDI Playbook		



5	10:40 – 11:00	Clerks and Cabinet Secretaries	Clerks and Cabinet Secretaries Declaration on Public Sector Innovation from a Service Lens	For discussion / feedback	Intro: Natasha Clarke
	(20 min)				
	,		Objective:		
			To discuss how the PSSDC can support		
			the Clerks in achieving the actions		
			outlined in their declaration to support		
			innovation in the Public Sector with an		
6	11:00 -	Potential areas	emphasis on service. Potential areas of Collaboration		Intro: Heather
0	11:50	of			Sheehy
	p.m.	Collaboration	Objective:		Checkly
	•		To review areas of common interest		
	(50 min)		identified at the October 2017 Service		
			Integration Workshop and the recent		
			establishment of the Joint Councils		
7	11:50 -	Administrative	Client Centric Services priority. Other Business:		Intro: Natasha
ľ	12:00	Matters	Other Busiliess.		Clarke
	p.m.	mattere	a) Jurisdictional Information Sharing	For information	Clarke
	1		- for information only (TABS X to X)		Co-Chairs /
	(10 min)				ICCS
			b) PSSDC EVALUATION FORM (TAB	Please complete	Secretariat
			X)	the evaluation	
			c) Next in person meeting of the	form	
			c) Next in-person meeting of the PSSDC: September 27th, 2018,		
			Whitehorse, YT		
			,		
			d) Overview of afternoon program at		
			ROTMAN		
	12:00 – 1:00 p.m.		LUNCH – (Regency Ballroom F)		
	1:05 p.m.		Members to gather in hotel lobby to		
	4:00		board bus and depart for ROTMAN		
	1:20 p.m.		Arrival at ROTMAN and proceed to DesignWorks		
8	1:30	Behavioural	Introduction: Dilip Soman and Nina		BEAR:
	p.m. –	Insights and	Mazar, Co-Directors		Dilip Soman,
	3:30	Data Analytics			Nina Mazar,
	p.m.		Behavioural Economics in Action at		Co-Directors
1	1		Rotman (BEAR):		1



(Break 15 min)

BEAR is a centre that combines decades of research in decision-making with empirically-tested tools to facilitate behavioural change. Looking at social and economic problems from a behavioural science lens and design solutions that go beyond the traditional approaches of applying incentives, penalties or provisioning information.

BEAR conducts leading edge academic and field research that help their partners accomplish behaviour change through better touchpoints and interventions, and engage in a variety of educational and outreach activities. Bear is solving the "last mile problem" to improve societal well-being and business profitability. Core to the BEAR DNA is scientific testing, and it applies randomized controlled field and laboratory trials to deliver measurable results.

Rotman's Business Design Studio:

Rotman DesignWorks is the Business Design studio at the Rotman School of Management. DesignWorks' mission is to transform business education through user-centered design. As the world of business continues to evolve and accelerate, it has become clear that the traditional manager's toolkit is incomplete. Data alone is insufficient for solving our most wicked business problems. At DesignWorks, we believe the success of our future business leaders will depend on their ability to integrate intuitive and analytical ways of thinking. Empathy, creativity and collaboration are keys to driving greater innovation and discovering new opportunities for growth and creativity.



3:45 p.m.	Members to board bus for return to Hyatt Toronto Hotel	
4:00 p.m. (approx.)	Arrival at the Hyatt Regency Hotel	
6:15 p.m.	Participants to meet in the lobby of the Hyatt Regency Toronto Hotel for optional dinner	

OPTIONAL DINNER

6:30 – 9:00 p.m.

EARL'S RESTAURANT 150 King St W, Toronto, ON M5H 3T9

A dinner reservation has been made at the **Earl's Restaurant** *150 King Str. West*) for 6:30 p.m. EST. Should you wish to participate, please contact Stefania Silisteanu so that you can be added to the reservation list. (Dinner costs are to be paid by each attendee.)

Earl's Menu: https://earls.ca/locations/king-street/menu/kitchen